# SDR MALA975469

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802MA
- Make and model: Dhav DHC8102
- Aircraft serial: 245
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heat Controller
- Part number: SYLZ50970
- Condition: Failed
- Location: Lt/Rt Windshield
- Stage of operation: NR
- Nature of condition: B, M, J
- Precautionary procedure: O

## Discrepancy

FLT 3195 - DURING FLIGHT, CREW REPORTED BURNT OR ELECTRIC SMELL IN COCKPIT FOLLOWED BY THE RIGHT WINDSHIELD HOT LIGHT. MAINTENANCE REPLACED RIGHT AND LEFT WINDSHIELD HEAT CONTROLLER.  OPS CHECK GOOD.  (X)
